# SDR CALA2014020690313

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 62,723 hours, 17,372 cycles
- Engine: Pwa PW2037
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CTR ELEC PUMP PRESS LIGHT INOPERATIVE, PUMP WORKS.  NEED TO REPLACE PRESS SWITCH S10016 ON C2 PUMP FILTER MODULE.  REPLACED SWITCH IAW REF IPC2 9-11-18-002, LEAK & OPERATIONS CHECKED GOOD.
